Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 77, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 30, 2008, 8:48 PM CDT for Christian County, Macon County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2008, 8:48 PM CDT (01:48 UTC)
- Expired
- May 30, 2008, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 60 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 30, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 310148
SVRILX
ILC021-115-310230-
/O.NEW.KILX.SV.W.0077.080531T0148Z-080531T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN MACON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 930 PM CDT.
* AT 848 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
SOUTH OF EDINBURG...OR ABOUT 10 MILES NORTHWEST OF TAYLORVILLE...
AND WAS MOVING EAST AT 48 MPH.
* LOCATIONS IMPACTED INCLUDE...
TAYLORVILLE...
STONINGTON...
BLUE MOUND...
ASSUMPTION...
ANOTHER LOCATION IN THIS WARNING IS...KINCAID.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3942 8904 3944 8954 3965 8952 3965 8949
3969 8949 3969 8943 3975 8943 3975 8904
TIME...MOT...LOC 0148Z 267DEG 42KT 3963 8935
$$
HARDIMAN2 follow-up statements
000
WWUS53 KILX 310219
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT FRI MAY 30 2008
ILC115-310229-
/O.CAN.KILX.SV.W.0077.000000T0000Z-080531T0230Z/
MACON-
919 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MACON COUNTY IS
CANCELLED...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3942 8904 3944 8954 3965 8952 3967 8915
3966 8915 3966 8905 3965 8904
TIME...MOT...LOC 0219Z 267DEG 42KT 3954 8913
$$
ILC021-310230-
/O.CON.KILX.SV.W.0077.000000T0000Z-080531T0230Z/
CHRISTIAN-
919 PM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL CHRISTIAN COUNTY...
AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES NORTHEAST OF OWANECO...OR ABOUT 7 MILES EAST OF TAYLORVILLE...
MOVING EAST AT 48 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TAYLORVILLE...
ASSUMPTION...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3942 8904 3944 8954 3965 8952 3967 8915
3966 8915 3966 8905 3965 8904
TIME...MOT...LOC 0219Z 267DEG 42KT 3954 8913
$$
HARDIMAN000
WWUS53 KILX 310230
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT FRI MAY 30 2008
ILC021-310240-
/O.EXP.KILX.SV.W.0077.000000T0000Z-080531T0230Z/
CHRISTIAN-
930 PM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHRISTIAN COUNTY
EXPIRES AT 930 PM CDT...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3942 8904 3944 8954 3965 8952 3967 8915
3966 8915 3966 8905 3965 8904
TIME...MOT...LOC 0230Z 267DEG 42KT 3955 8896
$$
HARDIMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:45 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 30, 6:45 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 645 PM CDT FRI MAY 30 2008 .DISCUSSION... ISSUED 157 PM CDT FRI MAY 30 2008 SEVERE WEATHER DEVELOPING OVER CENTRAL ILLINOIS THIS AFTERNOON ALONG OUTFLOW BOUNDARY LEFT OVER FROM OVERNIGHTS CONVECTION. HOW LONG THIS LASTS IS THE FIRST ISSUE FOR THE FORECAST...NEXT WILL BE A SHORTWAVE MOVING OUT OF THE WEST MONDAY NIGHT ALONG QUASI ZONAL FLOW THAT SETS UP ACROSS THE MIDSECTION OF THE CONUS THROUGH THE FIRST HALF OF NEXT WEEK. WENT WITH THE MORE CONSERVATIVE ECMWF FOR MUCH OF THE FORECAST...THOUGH THE MODELS ARE IN DECENT AGREEMENT THROUGH DAY 5. BEYOND THAT...WAS VERY CONSERVATIVE IN PUTTING TOO MUCH WEATHER IN...WHICH CORRESPONDED TO THE ECMWF...WHEN THERE IS A MASSIVE PARTING OF SOLUTIONS IN THE EXTENDED. SHORT TERM...TONIGHT THROUGH SUNDAY... THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AS THE STORMS FIRE ALONG THE OUTFLOW BOUNDARY MAKING ITS WAY SWD THROUGH THE CWA. WINDS AND HAIL ARE THE MAIN THREAT...BUT THE STORMS WILL BE FIRING OFF OF DESTABILIZED AIR FROM DIURNAL HEATING. BTWN THE FORWARD MOTION AND THE WARM AIR... STORMS SHOULD BE SOUTH OF INTERSTATE 72 BY MIDNIGHT. INCREASED THE WIND GUSTS A BIT BEHIND THE SYSTEM AS TODAYS CONVECTION HAS BEEN LEAVING SOME TIGHT GRADIENT WINDS WITH THE RESULTING WAKE LOW. FRONT MOVES THROUGH IN THE OVERNIGHT AND EARLY MORNING HOURS...THOUGH THE TEMPERATURES FOR SATURDAY WILL NOT BE COLD. HIGHS INTO THE LOWER 80S. TIME HEIGHTS HAVE VERY NARROW RIBBON OF RH IN THE LOW LEVELS. OTHERWISE...A RATHER DRY COLUMN SHOULD WARM QUICKLY AND HELP MIX OUT. AS A RESULT...WENT A LITTLE LIGHT ON THE CLOUDS FOR THE FORECAST. SATURDAY AND SUNDAY DRY AND RATHER WARM. LONG TERM...MONDAY THROUGH FRIDAY... A BIT OF A DIFFERENCE BETWEEN THE MODELS IN THE ONSET OF MONDAY. THE ECMWF ACTUALLY MAINTAINS TWO DIFFERENT SYSTEMS COLLIDING...WAA SHOWERS OUT OF THE SOUTH...AND A WAVE MOVING IN FROM THE WEST...AND IS SOMEWHAT SLOWER TO MERGE THEM...WITH THE NORTHERN WAVE HITTING FIRST. FOR PERSISTENCE SAKE...AM GOING WITH THE ECMWF. CHANCES INCREASING MONDAY NIGHT...AND CONTINUING FOR TUESDAY AND TUESDAY NIGHT AS WAA CONTINUES OVER THE AREA. DRYING OUT WEDNESDAY. AT THIS POINT KEEPING THURSDAY AND FRIDAY DRY AS GFS IS A COMPLETELY DIFFERENT PATTERN THIS FAR OUT...AND THE ECMWF IS HINTING AT AN ATTEMPT AT A PATTERN CHANGE...GOING INTO A FAR MORE AMPLIFIED FLOW. && .AVIATION... ISSUED 637 PM CDT FRI MAY 30 2008 SEVERE WEATHER IN CWA AT THE MOMENT. WILL BE BRIEF. SUPERCELL THUNDERSTORMS FIRING ALONG OLD BOUNDARY FROM LAST NIGHTS CONVECTION. ROTATING THUNDERSTORMS ARE PRODUCING WINDS IN EXCESS OF 50 KTS... AND LARGE HAIL. THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH THE EVENING...BUT SHOULD EVENTUALLY TRANSITION TO THE SOUTH. LIFR CONDITIONS WITH... SCATTERING OUT BEHIND THE FRONT AFTER MIDNIGHT. EVENTUALLY GOING TO VFR CONDITIONS BTWN 08Z AND 12Z. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 3:01 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT FRI MAY 30 2008 ILZ037-038-041>057-061>063-066-311100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-EFFINGHAM-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE- PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL-VERMILION- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. THUNDERSTORMS WILL CONTINUE FROM NORTHERN MISSOURI THROUGH CENTRAL ILLINOIS THIS AFTERNOON. THE PRIMARY TORNADO THREAT WILL BE IN THE AREA FROM WINCHESTER THROUGH SPRINGFIELD AND LINCOLN TO THE BLOOMINGTON AND CHAMPAIGN AREAS FROM 4 PM TO 8 PM. OTHER AREAS WILL LIKELY SEE STORMS WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. ALL OF THE SEVERE WEATHER SHOULD MOVE EAST AND SOUTHEAST OF THE AREA AFTER 9 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. ILZ067-068-071>073-311100- CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. THUNDERSTORMS OVER CENTRAL ILLINOIS WILL BECOME SEVERE AND MOVE INTO SOUTHEASTERN ILLINOIS EARLY THIS EVENING. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL BE POSSIBLE BEFORE SUNSET. THE SEVERE WEATHER THREAT SHOULD MOVE PAST THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. ILZ027>031-036-040-311100- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK-WOODFORD- 301 PM CDT FRI MAY 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. AN ISOLATED SEVERE STORM MAY PRODUCE LARGE HAIL THROUGH EARLY EVENING...WITH THE HIGHER SEVERE WEATHER THREAT BEING JUST TO THE SOUTHEAST OF THE AREA. THE OVERALL CHANCES FOR SEVERE THUNDERSTORMS WILL END TOWARD SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM MONDAY NIGHT THROUGH TUESDAY NIGHT. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER ON TUESDAY...SO KEEP ABREAST OF LATER FORECASTS AS THE THREAT BECOMES BETTER DEFINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY EVENING.
In the hours before
Local storm report, May 30, 8:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 3 N TAYLORVILLE 39.56N 89.26W
05/30/2008 E60 MPH CHRISTIAN IL MESONET
60 MPH WINDS WITH POWER OUTAGE...DIME SIZE HAIL.
&&
SMITHLocal storm report, May 30, 8:25 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TORNADO 1 S TAYLORVILLE 39.51N 89.26W
05/30/2008 CHRISTIAN IL LAW ENFORCEMENT
TORNADO AT CHEROKEE STREET AND ROUTE 48...DUE SOUTH OF
TAYLORVILLE.
&&
SMITHLocal storm report, May 30, 8:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TORNADO 1 SW WAVERLY 39.58N 89.97W
05/30/2008 MORGAN IL EMERGENCY MNGR
DAMAGE TO 3 HOUSES...SEVERAL OUTBUILDINGS AND GRAIN BINS.
TREES UPROOTED.
&&
SMITHLocal storm report, May 30, 8:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD TAYLORVILLE 39.52N 89.26W
05/30/2008 CHRISTIAN IL TRAINED SPOTTER
4 TO 6 INCHES OF WATER OVER ROADS.
&&
SMITHLocal storm report, May 30, 8:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TORNADO 3 NE WESTERVELT 39.50N 88.83W
05/30/2008 SHELBY IL EMERGENCY MNGR
&&
SMITHLocal storm report, May 30, 8:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM FLASH FLOOD TAYLORVILLE 39.52N 89.26W
05/30/2008 CHRISTIAN IL MESONET
1.40 INCHES OF RAIN IN THE PAST 45 MINUTES.
&&
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| May 30, 7:07 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 38 min |
| May 30, 7:10 PM CDT | Tornado Warning | ILX | Edgar, Vermilion | 33 min |
| May 30, 7:11 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 34 min |
| May 30, 7:15 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 30 min |
| May 30, 7:16 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 30, 7:16 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 30, 7:30 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 45 min |
| May 30, 7:37 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 3 hr |
| May 30, 7:40 PM CDT | Tornado Warning | ILX | Douglas, Moultrie, Piatt | 35 min |
| May 30, 7:52 PM CDT | Tornado Warning | ILX | Christian | 38 min |
| May 30, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Edgar | 39 min |
| May 30, 8:09 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 39 min |
| May 30, 8:13 PM CDT | Tornado Warning | ILX | Christian, Shelby | 47 min |
| May 30, 8:19 PM CDT | Flash Flood Warning | ILX | Christian | 116 min |
| May 30, 8:35 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 28 min |
| May 30, 8:37 PM CDT | Tornado Warning | ILX | Moultrie, Shelby | 23 min |
| May 30, 8:42 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 33 min |
| May 30, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 46 min |
| May 30, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 42 min |
| May 31, 6:08 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 52 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.